# SDR DALA2016112809327

- Difficulty date: April 27, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,884 hours, 48,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN STA 148 - 200 LBL-7.  REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 148-200 LBL 7.
